# SDR CALA2013073090075

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 36,285 hours, 15,838 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1163
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ERRATIC & UNRELIABLE,  SHOWS DIFFERENT ECHOES WITH EACH SWEEP, FALSE ECHOES. REPLACED WEATHER TRANSCEIVER IAW AMM.
